Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child have dry cough. Took DPT booster 2 and had fever. Is ungergoing medication. What to do?

Hi, my 4.5 yr old son was administered DPT booster2 on 17th march, (tripocell sanofi pasteur) and after 2 day of vaccine, he developed 103 deg fever which reduces on giving paracetamol but later he has developed excessive dry cough (persistent, ever 2 sec he is coughing). Even with nebulisation, antibiotic sporidex redimix250 (cephalexin) his cough is not reducing. Can this be due to vaccine? If yes, please advise what should I do. Doctors are simply telling to continue with paracetamol and salbutamol. This is more than 15 days now. regards - siddharth ( YYYY@YYYY )
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
1. frequency of fever with increasing dose of DPT is higher, than the previous one, so if son was febrile that was due to the increasing dose (2nd booster dose in your son) of the vaccination, and is caused due to the Pertusis component of DPT,which can be reduced by using DPaT (a is for acellular P component)
2. 15 days has gone by,so Anaphylaxis reaction could not be the possibility?
3. what other clinical observation and lab. investigations were carried out to exclude other causes? could be Allergic pathology?
4. at this moment your health care provider is the best judge in this matter,have confidence in them,they will work out the cause sooner,because DPT vaccine is mainly related with Neurological deficit.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor